J4 ›› 2012, Vol. 47 ›› Issue (2): 36-41.

• Articles • Previous Articles     Next Articles

Analysis of the anisotropic R-T element for quasi-linear  parabolic problems on anisotropic meshes

MENG Xiao-ran1, SHI Dong-wei2   

  1. 1. School of Mathematics and Statistics, Xuchang University, Xuchang 461000, Henan, China;
    2. Department of Mathematics, Henan Institute of Science and Technology,  Xinxiang 453003, Henan, China
  • Received:2011-01-29 Online:2012-02-20 Published:2012-12-24

Abstract:

The anisotropic property of the R-T element with one order is proved based on the anisotropic interpolation theorem and applied to  quasi-linear parabolic problems. The convergence analysis and error estimates are  directly given through an interpolation operator  without Ritz projection, and by use of integral identity, the supercloseness of flux is derived in H(div,Ω)-norm.

Key words: quasi-linear parabolic problems; R-T element; anisotropy; supercloseness

No related articles found!
Viewed
Full text
484
HTML PDF
Just accepted Online first Issue Just accepted Online first Issue
0 0 0 0 0 484

  From Others local
  Times 60 424
  Rate 12% 88%

Abstract
732
Just accepted Online first Issue
0 0 732
  From Others
  Times 732
  Rate 100%

Cited

Web of Science  Crossref   ScienceDirect  Search for Citations in Google Scholar >>
 
This page requires you have already subscribed to WoS.
  Shared   
  Discussed   
No Suggested Reading articles found!